Translator Disclaimer
March/April 2019 Global existence for semilinear damped wave equations in the scattering case
Yige Bai, Mengyun Liu
Differential Integral Equations 32(3/4): 233-248 (March/April 2019). DOI: 10.57262/die/1548212431

Abstract

We study the global existence of solutions to semilinear damped wave equations in the scattering case with power-type nonlinearity on the derivatives, posed on nontrapping asymptotically Euclidean manifolds. The main idea is to shift initial time by local existence. As a result, we could convert the damping term to small enough perturbation and obtain the global existence.

Citation

Download Citation

Yige Bai. Mengyun Liu. "Global existence for semilinear damped wave equations in the scattering case." Differential Integral Equations 32 (3/4) 233 - 248, March/April 2019. https://doi.org/10.57262/die/1548212431

Information

Published: March/April 2019
First available in Project Euclid: 23 January 2019

zbMATH: 07036982
MathSciNet: MR3909986
Digital Object Identifier: 10.57262/die/1548212431

Subjects:
Primary: 35L05 , 35L15 , 35L71

Rights: Copyright © 2019 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3/4 • March/April 2019
Back to Top